Repositorio de producción científica de la Universidad de Sevilla

Sharp weighted bounds for fractional integral operators

 

Advanced Search
 
Opened Access Sharp weighted bounds for fractional integral operators
Cites

Show item statistics
Icon
Export to
Author: Lacey, Michael T.
Moen, Kabe
Pérez Moreno, Carlos
Torres, Rodolfo H.
Department: análisis matemático
Date: 2010-09-01
Published in: Journal of Functional Analysis, 259 (5), 1073-1097.
Document type: Article
Abstract: The relationship between the operator norms of fractional integral operators acting on weighted Lebesgue spaces and the constant of the weights is investigated. Sharp bounds are obtained for both the fractional integral operators and the associated fractional maximal functions. As an application improved Sobolev inequalities are obtained. Some of the techniques used include a sharp off-diagonal version of the extrapolation theorem of Rubio de Francia and characterizations of two-weight norm inequalities.
Cite: Lacey, M.T., Moen, K., Pérez Moreno, C. y Torres, R.H. (2010). Sharp weighted bounds for fractional integral operators. Journal of Functional Analysis, 259 (5), 1073-1097.
Size: 266.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/42372

DOI: http://dx.doi.org/10.1016/j.jfa.2010.02.004

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)